MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bard® InLay® Ureteral Stent with HydroGlide¿ Guidewire

C.R. Bard Inc. (Covington) -1018233 Bard® InLay® Ureteral Stent with HydroGlide¿ Guidewire
Catalog Number 777626
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Back pain (4895)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury

Brand Name
Bard® InLay® Ureteral Stent with HydroGlide¿ Guidewire
Common Device Name
Ureteral Stent
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50781995
Report Number1018233-2026-05942
Device Sequence Number21317085
Product Code FAD
UDI-Device Identifier10801741014557
UDI-Public(01)10801741014557(10)NAKW1633
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number777626
Device Lot NumberNAKW1633
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown